# SDR SWAA2021041563662

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 51,547 hours, 30,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT (RT) SERVICE DOOR SLIDE NEEDS TO BE REPOSITIONED / RE-POSITIONED AFT R/H SERVICE DOOR SLIDE PER TASK# 725-61-06 OPS CKS GOOD
